# SDR UPS99228715

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOORBEAM UPPER CHORD CORRODED BS 344 RBL 15 WL 208.  CORROSION CLEANUP BEYOND ACCEPTABLE LIMITS.  REPAIRED FLOORBEAM PER SRM 53-10-8 FIGURE 9.
